Record number :
1554070
Title of article :
Eigenvalues of the radial -Laplacian with a potential on
Author/Authors :
Brown، نويسنده , , B.M. and Eastham، نويسنده , , M.S.P.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
9
From page :
111
To page :
119
Abstract :
Brown and Reichel recently established the existence of eigenvalues for the p-Laplacian on R+ when the potential q is either (i) large and positive or (ii) sufficiently large and negative (“limit-circle” case) at infinity. Their methods imposed extra restrictions on q. In this paper, these restrictions are removed. In addition, the case where q decays at infinity is also shown to produce negative eigenvalues, and a condition is given under which there are only a finite number of such eigenvalues.
Keywords :
Prüfer transformation , p-laplacian , Rotation number , Periodic eigenvalues
Journal title :
Journal of Computational and Applied Mathematics
Link To Document :